MAUDE Adverse Event Report: ICU MEDICAL COSTA RICA LTD. PLUM A+ DRIVV13.42 & V13.43 R; PUMP, INFUSION

ICU MEDICAL COSTA RICA LTD. PLUM A+ DRIVV13.42 & V13.43 R; PUMP, INFUSION
Model Number 2079225
Medical Device Problem Code Infusion or Flow Problem (2964)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 04/01/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The devices will not be returned for investigation.A third party group will be going to the facility ¿to calibrate the pumps and check the air sensors to make sure they are working correctly¿, and do other unspecified checks.If additional information is received, a supplemental report will be submitted.
 
Event or Problem Description
This is a general complaint of unspecified plum a+ pumps that on unknown dates, were reported to have issues with air getting into the chamber and not alarming.

Brand Name
PLUM A+ DRIVV13.42 & V13.43 R
Common Device Name
PUMP, INFUSION
Manufacturer (Section D)
ICU MEDICAL COSTA RICA LTD.
zona franca global
la aurora heredia
CS 
MDR Report Key10025947
Report Number9615050-2020-00062
Device Sequence Number16797910
Product Code FRN
UDI-Device IdentifierM3352079204251
UDI-PublicM3352079204251
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K042081
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial
Report Date (Section B) 04/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number2079225
Device Catalogue Number207920426
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/16/2020
Initial Report FDA Received Date05/05/2020
Patient Sequence Number1